zbMATH — the first resource for mathematics

Krylov’s boundary gradient type estimates for solutions to fully nonlinear differential inequalities with quadratic growth on the gradient. (English) Zbl 1448.35066
35B65 Smoothness and regularity of solutions to PDEs
35D40 Viscosity solutions to PDEs
35J25 Boundary value problems for second-order elliptic equations
35J60 Nonlinear elliptic equations
35R45 Partial differential inequalities and systems of partial differential inequalities
Full Text: DOI
[1] M. V. Borsuk, Dini-continuity of first derivatives of solutions of the Dirichlet problem for second-order linear elliptic equations in a nonsmooth domain, Sibirsk. Mat. Zh., 39 (1998), pp. 261-280 (in Russian); Siberian Math. J., 39 (1998), pp. 226-244 (in English).
[2] M. Borsuk and V. Kondratiev, Elliptic Boundary Value Problems of Second Order in Piecewise Smooth Domains, North-Holland Math. Library 69, Elsevier Science, Amsterdam, 2006. · Zbl 1246.35004
[3] J. Braga, M. Ederson, A. Figalli, and D. Moreira, Optimal regularity for the convex envelope and semiconvex functions related to supersolutions of fully nonlinear elliptic equations, Comm. Math. Phys., 367 (2019), pp. 1-32. · Zbl 07046610
[4] J. E. M. Braga, R. A. Leita͂o, and J. E. L. Oliveira, Free boundary theory for singular/degenerate nonlinear equations with right hand side: A nonvariational approach, Calc. Var. Partial Differential Equations, 59 (2020), 86.
[5] J. E. Braga, D. Moreira, and L. Wang, Inhomogeneous Hopf-Oleinik Lemma and Applications. Part IV: Sharp Krylov Boundary Gradient Type Estimates for Solutions to Fully Nonlinear Differential Inequalities with Unbounded Coefficients and \(C^{1,Dini}\) Boundary Data, https://arxiv.org/abs/1608.02352, 2016.
[6] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext, Springer, New York, 2011. · Zbl 1220.46002
[7] L. A. Caffarelli, Interior a priori estimates for solutions of fully nonlinear equations, Ann. of Math., 130 (1989), pp. 189-213. · Zbl 0692.35017
[8] L. A. Caffarelli and X. Cabré, Fully Nonlinear Elliptic Equations, Amer. Math. Soc. Colloq. Publ. 43, AMS, Providence, RI, 1995. · Zbl 0834.35002
[9] L. A. Caffarelli, M. G. Crandall, M. Kocan, and A. Świȩch, On viscosity solutions of fully nonlinear equations with measurable ingredients, Comm. Pure Appl. Math., 49 (1996), pp. 365-397. · Zbl 0854.35032
[10] M. G. Crandall, M. Kocan, P. L. Lions, and A. Świȩch, Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations, Electron. J. Differential Equations, 24 (1999), pp. 1-20. · Zbl 0927.35029
[11] M. G. Crandall, M. Kocan, P. Soravia, and A. Świȩch, On the equivalence of various weak notions of solutions of elliptic PDEs with measurable ingredients, in Progress in Elliptic and Parabolic Partial Differential Equations, Pitman Res. Notes Math. 350, Longman, Harlow, 1996, pp. 136-162. · Zbl 0885.35031
[12] M. G. Crandall, M. Kocan, and A. Świȩch, \(L^p\)-theory for fully nonlinear uniformly parabolic equations, Comm. Partial Differential Equations, 25 (2000), pp. 1997-2053. · Zbl 0973.35097
[13] W. H. Fleming and H. Soner, Mete Controlled Markov Processes and Viscosity Solutions, 2nd ed., Stoch. Model. Appl. Probab. 25. Springer, New York, 2006. · Zbl 1105.60005
[14] D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Classics in Math. 229, Springer-Verlag, Berlin, 2001. · Zbl 1042.35002
[15] Q. Han, Nonlinear Elliptic Equations of the Second Order, Grad. Stud. Math. 171, AMS, Providence, RI, 2016. · Zbl 1345.35001
[16] J. L. Kazdan, Prescribing the Curvature of a Riemannian Manifold, CBMS Reg. Conf. Ser. Math. 57, AMS, Providence, RI, 1985. · Zbl 0561.53048
[17] S. Koike and K. Nakagawa, Remarks on the Phragmén-Lindelöf theorem for \(L^p\)-viscosity solutions of fully nonlinear PDEs with unbounded ingredients, Electron. J. Differential Equations, 2009 (2009), pp. 1-14. · Zbl 1182.35062
[18] S. Koike, Świȩch, Andrzej Local maximum principle for \(L^p\)-viscosity solutions of fully nonlinear elliptic PDEs with unbounded coefficients, Commun. Pure Appl. Anal., 11 (2012), pp. 1897-1910. · Zbl 1264.35071
[19] S. Koike and A. Świȩch, Existence of strong solutions of Pucci extremal equations with superlinear growth in Du, J. Fixed Point Theory Appl., 5 (2009), pp. 291-304. · Zbl 1219.35098
[20] S. Koike and A. Świȩch, A Maximum principle for fully nonlinear equations via the iterated comparison function method, Math. Ann., 339 (2007), pp. 461-484. · Zbl 1387.35243
[21] S. Koike and A. Świȩch, Weak Harnack inequality for fully nonlinear uniformly elliptic PDE with unbounded ingredients, J. Math. Soc. Japan, 61 (2009), pp. 723-755. · Zbl 1228.35104
[22] S. Koike and A. Świȩch, Maximum principle and existence of \(L^p\)-viscosity solutions for fully nonlinear uniformly elliptic equations with measurable and quadratic terms, NoDEA Nonlinear Differential Equations Appl., 11 (2004), pp. 491-509. · Zbl 1079.49026
[23] N. V. Krylov, Boundedly inhomogeneous elliptic and parabolic equations in a domain, Izv. Akad. Nauk SSSR Ser. Mat., 47 (1983), pp. 75-108.
[24] N. V. Krylov and M. V. Safonov, An estimate for the probability of a diffusion process hitting a set of positive measure, Dokl. Akad. Nauk SSSR, 245 (1979), pp. 18-20 (in Russian).
[25] N. V. Krylov and M. V. Safonov, A property of the solutions of parabolic equations with measurable coefficients, Izv. Akad. Nauk SSSR Ser. Mat., 44 (1980), pp. 161-175 (in Russian); Trudy Mat. Inst. Steklov., 179 (1988), pp. 102-125 (in English).
[26] G. M. Lieberman, The Dirichlet problem for quasilinear elliptic equations with continuously differentiable boundary data, Comm. Partial Differential Equations, 11 (1986), pp. 167-229. · Zbl 0589.35036
[27] G. M. Lieberman, Second Order Parabolic Differential Equations, World Scientific, River Edge, NJ, 1996. · Zbl 0884.35001
[28] F.-H. Lin and Y. Li, Boundary \(C^{1,\alpha}\) regularity for variational inequalities, Comm. Pure Appl. Math., 44 (1991), pp. 715-732. · Zbl 0760.49022
[29] D. A. Gomes, L. Nurbekyan, and E. A. Pimentel, Economic models and mean-field games theory, Publicaes Matemáticas do IMPA, Instituto Nacional de Matemática Pura e Aplicada, Rio de Janeiro, 2015.
[30] D. A. Gomes and E. A. Pimentel, Regularity for in mean-field games systems with initial-initial boundary conditions: The subquadratic case, in Dynamics, Games and Science, CIM Ser. Math. Sci. 1, Springer, Cham, 2015, pp. 291-304.
[31] G. S. Nornberg, \(C^{1, \alpha}\) Regularity for Fully Nonlinear Equations with Superlinear Growth in the Gradient, https://arxiv.org/abs/1802.01643v1 [math.AP], 2018. · Zbl 1421.35117
[32] G. S. Nornberg, Methods of the Regularity Theory in the Study of Partial Differential Equations with Natural Growth in the Gradient, Ph.D. thesis, Pontíficia Universidade Catótlica do Rio de Janeiro, 2018.
[33] O. A. Ladyzhenskaya and N. N. Uraltseva, Estimates on the boundary of the domain of first derivatives of functions satisfying an elliptic or a parabolic inequality, Proc. Steklov Inst. Math., 2 (1989), pp. 109-135 (in English); Trudy Mat. Inst. Steklov, 179 (1988), pp. 102-125.
[34] M. V. Safonov, Unimprovability of estimates of Hölder constants for solutions of linear elliptic equations with measurable coefficients, Mat. Sb. (N.S.), 132 (1987), pp. 275-288 (in Russian); Math. USSR-Sb., 60 (1988), pp. 269-281 (in English). · Zbl 0656.35027
[35] M. V. Safonov, Smoothness near the boundary of solutions of elliptic Bellman equations, Boundary Value Problems of Mathematical Physics and Related Problems in the Theory of Functions, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 147, 1985, pp. 150-154. · Zbl 0596.35029
[36] J. Serrin, On the Harnack inequality for linear elliptic equations, J. Anal. Math., 4 (1955/56), pp. 292-308. · Zbl 0070.32302
[37] L. Silvestre and B. Sirakov, Boundary regularity for viscosity solutions of fully nonlinear elliptic equations, Comm. Partial Differential Equations, 39 (2014), pp. 1694-1717. · Zbl 1308.35043
[38] B. Sirakov, Solvability of uniformly elliptic fully nonlinear PDE, Arch. Ration. Mech. Anal., 195 (2010), pp. 579-607. · Zbl 1193.35054
[39] A. Świȩch, \(W^{1,p}\)-interior estimates for solutions of fully nonlinear, uniformly elliptic equations, Adv. Differential Equations, 2 (1997), pp. 1005-1027. · Zbl 1023.35509
[40] A. Świȩch, Pointwise properties of \(L^p\)-viscosity solutions of uniformly elliptic equations with quadratically growing gradient terms, Discrete Contin. Dyn. Syst., to appear, https://people.math.gatech.edu/ swiech/Swiech-Pointwise.properties.pdf. · Zbl 1435.35119
[41] N. S. Trudinger, On regularity and existence of viscosity solutions of nonlinear second order, elliptic equations, in Partial Differential Equations and the Calculus of Variations, Vol. II, Progr. Nonlinear Differential Equations Appl. 2, Birkhäuser Boston, Boston, MA, 1989, pp. 939-957.
[42] N. N. Ural’tseva, Estimates of derivatives of solutions of elliptic and parabolic inequalities, in Proceedings of the International Congress of Mathematicians, AMS, Providence, RI, 1987, pp. 1143-1149.
[43] L. Wang, On the regularity theory of fully nonlinear parabolic equations II, Comm. Pure Appl. Math., 45 (1992), pp. 141-178. · Zbl 0774.35042
[44] K.-O. Widman, Inequalities for the Green function and boundary continuity of the gradient of solutions of elliptic differential equations, Math. Scand., 21 (1968), pp. 17-37. · Zbl 0164.13101
[45] N. Winter, \(W^{2,p}\) and \(W^{1,p}\)-Estimates at the Boundary for Solutions of Fully Nonlinear, Uniformly Elliptic Equations, Z. Anal. Anwend., 28 (2009), pp. 129-164. · Zbl 1206.35116
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.